# SDR USAA2013010700009

- Difficulty date: December 6, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 38,782 hours, 17,553 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: D5725130000200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LOWER LEFT WING FUEL ACCESS DOOR 540LB BETWEEN WS 874 TO WS 924 & BETWEEN RIB 16 TO RIB 17.  REPLACED LOWER LEFT WING FUEL ACCESS DOOR 540LB IAW A320 AMM 57-27-11-400-002-A.
